# SDR AALA202504071470

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE BETWEEN STA 500G AND STA 500F AT S26L. REPLACED BAFFLE PER AARD 51-00-05-1.
